Nervousness med’s can make you nervous!
Whoda think it? My anxiety meds are the reason I have been feeling like the energizer bunny. Yes, that sounds like a good thing, but it’s not. I have felt like I am jacked up on speed for the past two weeks, like super duper caffeine high and have had mad anxious thoughts running through my mind. I have been jittery and just all over the place, emotions leaping from one extreme to the next, excessively paranoid.
I met with my psychiatrist today, its the Wellbutrin. One of the major side effects is the stimulatory capacity of it.
We originally started out on 100mg, no effect, up to 200mg, WOAH bad reaction, super duper mighty mouse anxiety, ok back down to 150mg, ok that felt alright but still kinda anxious, stay at 150 for 1 month then back to 200, in case it was the quick jump causing the trouble. That was fine for 1.5 months then all of sudden wham, I am running around like a speed head. Apparently I don’t tolerate Wellbutrin excessively well.
New plan-150mg of Wellbutrin with 20mg of Celexa (which I was told is a pediatric dose lol) each morning. Apparently the two together can work well as a complimentary therapy. Also, apparently Celexa is the best SSRI for breastfeeding mom’s as only max 9% get’s through mom’s milk to baby. Since were only nursing 2x a day M-F I wasn’t overly concerned but wanted to keep it as low as possible.
I am seriously hoping this helps, I am so ready to not live in this anxious, the sky is falling, world anymore. I hate feeling like impending doom is just around every turn. Hmm maybe that’s because everyone I love keep’s dying/breaking up/getting major health conditions. Maybe no matter what I will never be that sheltered little girl I once was. Oh well, it’s worth a try.